# SDR V0XD2022100901

- Difficulty date: November 9, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N45610
- Make and model: Emb EMB-145LR
- Aircraft serial: 45610
- Aircraft time: 39,372 hours, 31,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521725015
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE BRACKET  AND RH SILL FR 24 RH UNDER FLOOR PANEL 242A: CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR SILL PLATE AND CORROSION ON ANGLE BRACKET WITHIN LIMITS IAW EMB 135/145 SRM 51-40-02
